# SDR HALA0000184

- Difficulty date: June 15, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Condition: Failed
- Location: Bcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BTB - AC BUS TIE NR 2 ISOL LIGHT WOULD NOT EXTINGUISH AS PER ELECT ABNORMAL SECT 10 NR 7 PAGE 52.  REMOVED AND REPLACED BCU, GROUND OPS CHECK OK.  (M)
